# SDR 98ZZZX2160

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: KCI Enterprises Inc, repair station LJQR100G
- Aircraft: N757RM
- Make and model: Cessna 152
- Aircraft serial: 15279944
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Keeper
- Part number: 60009
- Condition: Worn
- Location: Nr 4 Cylinder
- Component: LW11633
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE KEEPERS WORN, BUT STILL INSTALLED.  LET VALVE ASSY MOVE DOWN IN KEEPER ASSY.  VALVE WOULD NOT COMPLETELY CLOSE.  NO DAMAGE TO CYLINDER OR PISTON.
